# SDR DL31J961963

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AD
- Make and model: Airbus A310-324
- Aircraft serial: 678
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Over Temp
- Location: Nr 7/8
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON T/O PRIOR TO ROTATION, MC CAME ON WITH BRAKES HOT.  T/O CONT AND GEAR LEFT EXTENDED.  BRAKE UNIT 7 WENT TO 295 DEG AND UNIT 8 TO 340 DEG CLIMBED TO 11000 AND 230 KTS, UNABLE TO COOL BRAKES AFTER APPROX 20 MINS.  RETURNED TO KIN.  INSP BRAKES 7 AND 8 AS PER MM 05-51-16 AND MM 32-40-00 PG 601, NO FAULTS FOUND.  COOLED BRAKES WITH AIR COND AND BOTH TEMPS FELL TO 40 DEG, BRAKE TEMP SYS FOUND SERVICEABLE.  BOTH BRAKES BLED WITH SIGNIFICANT AMTS OF AIR EXPELLED.  BOTH BRAKES CONSIDERED OK.
